# SDR MAS2008F00020

- Difficulty date: August 10, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2810 PHX-DSM - EMERGENCY FLOOR LIGHTS SEGMENTS 6 AND 7 INOPERATIVE.  MAINTENANCE FIXED LOOSE CONNECTION.  OPS GOOD.  (S)
